Alert archive / Connecticut / Flash Flood Warnings in 2013
Flash Flood Warning 28, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 25, 2013, 1:50 PM EDT for Southeastern Connecticut Planning Region, Connecticut. It was in force for 4 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2013, 1:50 PM EDT (17:50 UTC)
- Expired
- Jul 25, 2013, 5:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Boston radar (KBOX), 90 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 2:28 PM EDT | FLASH FLOOD | Norwichtown, CT | A CAR WAS REPORTED TO BE STUCK IN FLOOD WATERS ON HUNTINGTON AVENUE. |
| Jul 25, 2:45 PM EDT | FLASH FLOOD | 2 W Occum, CT | A CAR WAS REPORTED TO BE STUCK IN FLOOD WATERS ON WHITE PLAINS ROAD AT HANSEN ROAD. |
| Jul 25, 2:45 PM EDT | FLASH FLOOD | Norwichtown, CT | WEST TOWN STREET AT I-395 IS IMPASSABLE DUE TO FLOODING. |
| Jul 25, 2:57 PM EDT | FLASH FLOOD | Norwichtown, CT | AN OFFICE COMPLEX WAS BEING EVACUATED AT 12 CASE STREET DUE TO FLOODING. |
| Jul 25, 3:21 PM EDT | FLASH FLOOD | Norwichtown, CT | THE YANTIC RIVER HAS EXCEEDED ITS BANKS AND IS CAUSING FLOODING AT THE INTERSECTION OF STURTEVANT STREET AND PLEASANT STREET. |
| Jul 25, 3:30 PM EDT | FLASH FLOOD | Norwichtown, CT | SHOLES AVENUE...PLEASANT AVENUE AND WEST TOWN STREET WERE CLOSED DUE TO FLOODING. RESIDENTS IN THE AREA ALSO REPORTED FLOODING IN THEIR BASEMENTS. SEVERAL PEOPLE WERE RESCUED FROM VEHICLES TRAPPED IN FLOOD WATERS. |
| Jul 25, 3:40 PM EDT | FLASH FLOOD | Norwichtown, CT | THE EXIT RAMP OF I-395 AT EXIT 82 FOR WEST TOWN STREET IS CLOSED DUE TO FLOODING. |
| Jul 25, 4:31 PM EDT | FLASH FLOOD | Mohegan, CT | GOLDEN ROAD NEAR ROUTE 32 IS CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
696
WGUS51 KOKX 251750
FFWOKX
CTC011-251945-
/O.NEW.KOKX.FF.W.0028.130725T1750Z-130725T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
150 PM EDT THU JUL 25 2013
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL NEW LONDON COUNTY IN SOUTHERN CONNECTICUT...
* UNTIL 345 PM EDT...
* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TRAINING HEAVY RAIN SHOWERS CAPABLE OF PRODUCING FLASH FLOODING FROM
GALES FERRY TO NORWICH...MOVING NORTH AT 10 MPH. OVER 2 INCHES OF
RAIN HAS BEEN REPORTED IN THIS AREA...WITH UP TO ADDITIONAL INCH
POSSIBLE THROUGH 3 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4147 7199 4137 7207 4138 7225 4167 7225
4167 7212 4164 7198 4164 7191
$$
SEARS2 follow-up statements
336
WGUS71 KOKX 251823
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
223 PM EDT THU JUL 25 2013
CTC011-251945-
/O.CON.KOKX.FF.W.0028.000000T0000Z-130725T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW LONDON CT-
223 PM EDT THU JUL 25 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
CENTRAL NEW LONDON COUNTY...
AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TRAINING THUNDERSTORMS AND HEAVY RAIN SHOWERS CAPABLE OF
PRODUCING FLASH FLOODING. THESE STORMS WERE EXTENDED ALONG A LINE
FROM MONTVILLE TO FRANKLIN. OVER 2 INCHES OF RAIN HAS BEEN REPORTED
IN THIS AREA...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE THROUGH 4
PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4147 7199 4137 7207 4138 7225 4167 7225
4167 7212 4164 7198 4164 7191
$$
SEARS608
WGUS51 KOKX 251927
FFWOKX
CTC011-252145-
/O.EXT.KOKX.FF.W.0028.000000T0000Z-130725T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
327 PM EDT THU JUL 25 2013
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL NEW LONDON COUNTY IN SOUTHERN CONNECTICUT...
* UNTIL 545 PM EDT...
* AT 320 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED ON GOING
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. IN
ADDITION...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TRAINING HEAVY RAIN SHOWERS CAPABLE OF PRODUCING FLASH FLOODING
FROM GALES FERRY TO NORWICH...MOVING NORTH AT 10 MPH. OVER 4
INCHES OF RAIN HAS BEEN REPORTED IN THIS AREA...WITH UP TO
ADDITIONAL INCH POSSIBLE THROUGH 545 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4147 7199 4137 7207 4138 7225 4167 7225
4167 7212 4164 7198 4164 7191
$$
MALOITWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 11:02 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 25, 11:02 AM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 1102 AM EDT THU JUL 25 2013 .SYNOPSIS... A FRONTAL BOUNDARY EAST OF THE AREA WILL REMAIN NEARLY STATIONARY THROUGH FRIDAY AS A WAVE OF LOW PRESSURE MOVES ALONG IT. THIS LOW MOVES INTO NORTHERN NEW ENGLAND FRIDAY NIGHT...AND INTO THE CANADIAN MARITIMES FOR THE WEEKEND. WEAK HIGH PRESSURE BUILDS INTO THE LOCAL REGION FRIDAY NIGHT AND SATURDAY. BY SUNDAY...ANOTHER COLD FRONT WILL BE APPROACHING FROM THE WEST. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CLOUDY TODAY AS SURFACE LOW PRESSURE TO THE SOUTH MOVES UP THE EAST COAST. 500MB TROUGH BECOMES NEGATIVELY TILTED TO OUR WEST AND STEERS THE SURFACE LOW NNE. THIS WILL PUSH THE NW FRINGE OF RAINFALL AT LEAST OVER THE EASTERN PORTION OF THE FORECAST AREA. CHANGED POPS A LITTLE TO REFLECT CURRENT TRENDS...BUT THINKING REMAINS THAT OVERALL BETTER CHANCES OF RAINFALL REMAIN TO THE EAST...BUT THE ENTIRE FORECAST AREA HAS AT LEAST A SLIGHT CHANCE OF SHOWERS. THERE IS JUST ENOUGH ELEVATED INSTABILITY FOR AN ISOLATED RUMBLE OF THUNDER...BUT WILL WILL KEEP MENTION OF THUNDERSTORMS OUT SINCE COVERAGE SHOULD BE MINIMAL. LOWERED HIGH TEMP FORECAST BY A COUPLE OF DEGREES. HIGHS AVERAGING 10-15 DEGREES BELOW NORMAL. THERE IS A MODERATE RISK OF RIP CURRENTS AT ATLANTIC OCEAN BEACHES TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... CHANCES FOR RAIN WILL CONTINUE TONIGHT AS A WAVE OF LOW PRESSURE TRACKS ALONG A STALLED FRONTAL BOUNDARY JUST EAST OF THE AREA. HIGHEST LIKELIHOOD FOR RAIN IS ACROSS EASTERN LONG ISLAND AND SOUTHEAST CT. MODELS ARE IN DECENT AGREEMENT WITH THE TIMING AND LOCATION OF THE LOW TRACK...WITH THE EXCEPTION OF THE GFS AND CMC WHO INCREASE IN FORWARD SPEED MUCH FASTER THAN THE REMAINING GUIDANCE ON FRIDAY. FOR THIS REASON...IT HAS BEEN DISCOUNTED FROM THE FORECAST FOR THIS PERIOD. COULD BE SOME LINGERING SHOWERS ACROSS THE EASTERN ZONES ON FRIDAY...BUT THE BULK OF THE PRECIP IS FORECAST TO REMAIN E OF THE AREA AS THE LOW PASSES BY AND LIFTS INTO THE GULF OF MAINE BY EVENING. TEMPS TONIGHT AND TOMORROW SHOULD BE NEAR NORMAL LEVELS. GUIDANCE WAS CLOSE AND A BLEND WAS ACCEPTED. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... LIFTING TROUGH TO THE NORTHEAST FRIDAY NIGHT INTO WEEKEND WILL ALLOW FOR A STEADY TREND IN GEOPOTENTIAL TENDENCY. LARGE UPPER LEVEL CLOSED LOW IN GREAT LAKES MOVES INTO THE NORTHEAST SUNDAY AND SUNDAY NIGHT. THIS WILL THEN LIFT INTO SOUTHEAST CANADA AND FLATTEN WITH LESS AMPLITUDES IN LONGWAVE TROUGH IN THE NORTHEAST FOR EARLY TO MID NEXT WEEK. DRY WEATHER FOR FRIDAY NIGHT AND THEN AN INCREASING CHANCE OF SHOWERS WITH PERHAPS SOME ISOLATED THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. THESE INCREASE IN PROBABILITY FOR SUNDAY AND SUNDAY NIGHT. A RETURNING DRYING TREND FOR MONDAY FROM WEST TO EAST WITH SLIGHT CHANCES OF CONVECTION TOWARDS MIDWEEK. THERE WILL BE EXTRA SYNOPTIC FORCING SUNDAY WITH RIGHT REAR QUAD OF 100-115 KT JET ENHANCING LIFT. WITH CAPE EXCEEDING 1000 J/KG ACROSS THE REGION...LOOKING AT SHOWERS AND THUNDERSTORMS WHICH FROM MODEL QPF FIELDS...ARE FOCUSED MORE IN THE WESTERN SECTIONS AND EASTERN SECTIONS HAVE LESS QPF. MODELS ARE CONVEYING 0-6KM SHEAR OF AROUND 30 KT AND PWATS ARE AROUND 1.75 TO 2 INCHES. THEREFORE...CONVECTION COULD BE STRONG WITH HEAVY RAIN POSSIBLE. REGARDING TEMPERATURES...THEY WILL BE NEAR NORMAL VALUES FOR MUCH OF THE LONG TERM PERIOD. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... CIGS GENERALLY AVERAGING 2500-3500 FT ACROSS THE TERMINALS TODAY. MOST OF THE SHOWERS SHOULD STAY SOUTH AND EAST OF KNYC TERMINALS...MAINLY IMPACTING KISP/KGON. MOST SHOWERS WILL BE LIGHT...WITH MVFR CONDS. CIGS SHOULD RETURN TO VFR OR 4 TO 5 KFT SOMETIME TONIGHT AS THE BULK OF THE SHOWER ACTIVITY MOVES EAST. NORTHEAST WINDS TODAY REMAIN 10 TO 15 KTS WITH GUSTS AT TIMES 15 TO 20 KTS. THESE WINDS CONTINUE INTO TONIGHT...LIGHTEN SOMEWHAT AND BACK TO THE NORTH AFTER MIDNIGHT. ...NY METRO ENHANCED AVIATION WEATHER SUPPORT... DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN BE FOUND AT: HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE) KEWR FCSTER COMMENTS: CEILINGS COULD BOUNCE BETWEEN MVFR AND VFR TODAY. SHOWERS SHOULD REMAIN ISOLATED OR IN THE VICINITY. THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD. KJFK FCSTER COMMENTS: CEILINGS COULD BOUNCE BETWEEN MVFR AND VFR TODAY. SHOWERS MAY IMPACT THE AIRPORT FROM TIME TO TIME...AND WILL NEED TO BE MONITORED. KLGA FCSTER COMMENTS: CEILINGS COULD BOUNCE BETWEEN MVFR AND VFR TODAY. SHOWERS MAY IMPACT THE AIRPORT FROM TIME TO TIME...AND WILL NEED TO BE MONITORED. KTEB FCSTER COMMENTS: CEILINGS COULD BOUNCE BETWEEN MVFR AND VFR TODAY. SHOWERS SHOULD REMAIN ISOLATED OR IN THE VICINITY. KHPN FCSTER COMMENTS: CEILINGS COULD BOUNCE BETWEEN MVFR AND VFR TODAY. SHOWERS SHOULD REMAIN ISOLATED OR IN THE VICINITY. KISP FCSTER COMMENTS: CEILINGS SHOULD REMAIN BETWEEN 2 AND 3 KFT TODAY...AND SHOWERS ARE EXPECTED TO IMPACT THE AIRPORT THIS AFTERNOON. .OUTLOOK FOR 12Z FRIDAY THROUGH MONDAY... .FRIDAY-SATURDAY NIGHT...MAINLY VFR...WITH SUB-VFR POSSIBLE IN ISOLD-SCT SHRA. ALSO A SLIGHT CHANCE OF TSRA SATURDAY AFTERNOON/EVENING. .SUNDAY-MONDAY...SUB-VFR POSSIBLE IN SCT SHRA/TSTMS. && .MARINE... NE WINDS WILL INCREASE TO AROUND 20 KT ON THE OCEAN WATERS EAST OF FIRE ISLAND INLET TODAY DUE TO AN INCREASING PRESSURE GRADIENT. WOULD EXPECT 25-30 KT GUSTS FROM TIME TO TIME AS WELL...WITH SEAS OF 5 TO 6 FT. AS LOW PRESSURE TRACKS ALONG A STALLED FRONTAL BOUNDARY PASSING NEAR THE 40N 70W BENCHMARK ON FRI...THESE CONDITIONS ARE EXPECTED TO CONTINUE...THEREFORE HAVE EXTENDED THE SCA THROUGH THIS TIME. FOR EASTERN LONG ISLAND SOUND AND BAYS AS WELL AS OCEAN WEST OF FIRE ISLAND INLET...WIND GUSTS TO 25 KT WILL BE OCCASIONAL. FOR FRIDAY NIGHT THROUGH TUESDAY...WE START WITH SCA CONDITIONS FOR SEAS...WHICH WILL CONTINUE FRIDAY NIGHT INTO THE DAYTIME HOURS ON SATURDAY...MAINLY EAST OF FIRE ISLAND INLET. THESE SEAS WILL GRADUALLY LOWER BELOW 5 FT ON SATURDAY FROM WEST TO EAST. OTHERWISE...WINDS WILL REMAIN BELOW SCA CRITERIA WITH WEAK PRESSURE GRADIENTS IN PLACE. && .HYDROLOGY... LESS THAN 1/10 OF AN INCH OF RAINFALL IS EXPECTED ACROSS NYC...SOUTHWEST CT AND THE LOWER HUDSON VALLEY THROUGH FRIDAY...WHILE BETWEEN 1/10 AND 1/3 IS EXPECTED IN SOUTHEAST CT AND LONG ISLAND. NO FLOODING CONCERNS THROUGH THIS TIME. HEAVY RAIN WITH SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY. HENCE...LOCALIZED POOR DRAINAGE AND URBAN FLOODING WILL BE POSSIBLE. OTHERWISE...NO SIGNIFICANT WIDESPREAD PRECIPITATION EXPECTED. && .TIDES/COASTAL FLOODING... BASED ON THE PREVIOUS HIGH TIDE CYCLE...A LOWERING ASTRONOMICAL TIDE...AND WIND FORECAST...NOT EXPECTING MINOR COASTAL FLOODING THIS AFTERNOON AND TONIGHT...BUT WILL NEED TO KEEP AN EYE ON THIS AS BENCHMARKS PROBABLY WILL NOT BE MISSED BY MUCH. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ350-353. && SYNOPSIS...
Hazardous weather outlook, Jul 25, 4:51 AM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 451 AM EDT THU JUL 25 2013 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-260900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 451 AM EDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-260900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 451 AM EDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:47 PM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region | 118 min |
| Jul 25, 2:48 PM EDT | Areal Flood Advisory | OKX | Southeastern Connecticut Planning Region | 117 min |
| Jul 25, 4:40 PM EDT | Areal Flood Advisory | OKX | Southeastern Connecticut Planning Region | 110 min |
| Jul 25, 5:39 PM EDT | Areal Flood Advisory | OKX | Southeastern Connecticut Planning Region | 2 hr |
Nearby
Flash Flood Warnings in Connecticut, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.